# SDR DALA2025092907034

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1214060) CRACK ON FRAME STA 380 BTW STGR 7L TO 8L AT PAX CABIN. FRAME STA 380 BTW STGR 7L TO 8L AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-00-07-2R PROCEDURE 1 REPAIR 1.
